# SDR DL72S991938

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520DA
- Make and model: Boeing 727232
- Aircraft serial: 21471
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545703
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL HFEC INSPECTION OF THE LOWER FASTENER ROW OF THE   LOWER SKIN PANEL OF THE STRINGER 4R SKIN LAP SPLICE BETWEEN FS 360 & FS 481, CONFIRMED TWO CRACKS BETWEEN FS 380 & 480.  THE CRACKED AREA WAS ROUTED OUT OF THE SKIN LAP AND REPAIRED WITH AND EXTERNAL ALUMINUM DOUBLER PER B727 SRM 53-30-3, FIG 5 AND ER/A 368132-14AD.
